# SDR IPXA2021112476311

- Difficulty date: November 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 77,145 hours, 17,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**L1 DOOR FWD RETRACT CABLE BROKEN. DEFERRED PER MEL 52-10-3-1-2-1, DEFERRAL M763972, PLACARD INSTALLED.REMOVED BOTH FORWARD DOOR DRIVE CABLES ON L1 DOOR  AND INSTALLED NEW DRIVE CABLES PER AMM 52-11-03 ADJUSTMENT & OPS CHECK GOOD. THIS CLEARS DEFERRAL M763972.
